# SDR V0XD20180607001

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: CC670129421
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1 - 3 HOUSING BRACKET CRACKED. REPAIRED THE LT SLAT TRACK 1-3 HOUSING BRACKET IAW REO 670-57-42-577, REV -,  NDTM PART 1, 51-20-006, AND SRM 51-26-00.
